# SDR CALA2017022000413

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 59,071 hours, 23,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT DOOR SLIDE INDICATION.SLIDE DOES NOT SHOW BEING ARMED. CLEANED AND DOOR PROX SENSORS, OPS CHECKED GOOD BUT CANT DUPLICATE FAULT ON GROUND.  TROUBLESHOT IAW AMM TASK 52-13-00-810-805-A AND OPS CHECKED IAW AMM TASK 52-73-00-710-001-A. COULD NOT DUPLICATE THE PROBLEM. CHECKED PR EVIOUS AND CURRENT FAULT.  NO FAULT ON LAST 13 LEGS.PLA IS CLOS ED. OK FOR SERVICE.
